MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC MAGNESIUM

ABBOTT MANUFACTURING INC MAGNESIUM
Catalog Number 07D70-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer generated falsely elevated magnesium result while using the clinical chemistry magnesium assay.The customer provided the following result data (customer reference range for mg (1.6 - 2.6) mg/dl: on (b)(6) 2019: initial: 2.5 mg/dl, retests 1.1 mg/dl and 1.1 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, and a review of labeling.Return material was not available.Tracking and trending did not identify an adverse trend for discrepant clinical chemistry magnesium results.The capa review determined that there are no events, defects or issues that were associated with the performance of the likely cause list in relation to the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the clinical chemistry magnesium assay, ln 07d70, lot 45722un18, was identified.

Brand Name
MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8546603
Report Number1628664-2019-00335
Device Sequence Number1744061
Product Code JGJ
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2020
Device Catalogue Number07D70-21
Device Lot Number45722UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER; ARCHITECT C4000 ANALYZER; LN 02P24-40, SN C401548; LN 02P24-40, SN C401548